Kritiways

Golden Chariot Pride of the South India Tours


Duration : 7 Nights / 8 Days

Destination Covered : Bangalore, Hassan, Mysore, Kabini

Price (Starting From) : On Request


Book Your Tour

  • Golden Chariot Pride of the South India Tours

Tour Itinerary

Day 1: Arrival

Arrive Bangalore 04.00 pm: Meeting and assistance and check-In at Taj West End 04.30 pm: Hi-Tea 05.30 pm: Presentation on The Golden Chariot tour 06.00 pm: Cultural Show 2 and ½ hrs (Registration / Nature Walk / Hi-Tea / Presentation / Cultural Program) 06.30 pm: Visit the ISKCON Temple (The International Society for Krishna Consciousness) ISKCON Temple: 1 hour (Temple visit / Krishna movie) 08.15 pm: Arrive at Yeshwanthpur Railway Station to a Traditional Indian Welcome Dinner onboard The Golden Chariot 09.00 pm: Depart to Mysore Dress Code: Formals / Semi Formals Note: Comfortable foot wear to be worn, you have to remove the shoes / footwear at ISKCON temple. We would be providing you with temple socks. Cameras, both still and video not allowed inside the temple, to be deposited at the temple counter. Photography allowed outside the temple premises only. Train Movement: The train would Depart from Yeshwanthpur railway station at 9.00pm and would reach Mysore little past midnight at 12.30am and would be stable at the Mysore Railway Station.

Day 2: Mysore – Kabini

Mysore – Kabini 08.00 am: Breakfast onboard 10.00 am: Visit the famous Mysore Palace Mysore Palace: 1 hour (Group photograph / Deposit of Shoes, Footwear and Cameras / Palace Visit) 11.15 am: Depart for Kabini Travel Time: 2 and ½ hours (To Palace and Kabini) 01.15 pm: Reach Kabini Jungle Lodges & Resort Lunch at the Kabini Jungle Lodges & Resort 3.30 pm: Hi-Tea and Briefing on Safari 4.00 pm: Jungle Safari 7:00 pm: Screening of wildlife film Dinner and stay overnight at Kabini Jungle Lodges & Resort Kabini: A day and overnight (Check-In at the Jungle Lodges Resort / Lunch / Hi-Tea / Jeep Safari / Wildlife movie / Dinner / Bonfire) Dress Code: Semi Formals and light-colored clothing, preferably in shades of Green in Kabini and during the Jungle Safari. Note: Comfortable foot wear to be worn, you have to remove the shoes / footwear at the Mysore Palace. We would be providing you with temple socks. Cameras, both still and video not allowed inside the palace, to be deposited at the counter. Photography allowed outside the palace only. It is advised not to wear bright colored clothing in Kabini during the Jungle Safari as it disturbs the original inhabitants of the Jungle. Brown to Green shades of clothing & some light wollens are recommended for overnight stay in Kabini. All guests are required to carry their personal belongings needed for an overnight stay. Train Movement: The train would be stable at the Mysore Railway station and we go to Kabini in a Luxury AC Coach

Day 3: Mysore

Mysore 06:00 am: Tea 06.30 am: Boat Ride on the Kabini River Boat Ride: 1 and ½ hours (Boat ride on River Kabini / Spotting of Exotic Birds) 08:00 am: Breakfast at the Jungle Lodges 09:30 am: Depart for Mysore Drive to Mysore: 2 hours (Coach Drive) 11:30 am: Back on board The Golden Chariot 01:00 pm: Lunch on board The Golden Chariot 03:00 pm: Mysore sightseeing: A Visit to Srirangapatna, Daria Daulat Bagh and Gumbaz Srirangapatna: 2 and ½ hours (Daria Daulat Bagh / Gumbaz / Drive through Fort) 06:00 pm: Shopping at CIE (Cottage Industries Exposition) 07:00 pm: Reach Lalitha Mahal Palace, Cultural show followed by Dinner at Lalitha Mahal Palace Lalitha Mahal Palace: Approximately 2 hours (Welcome Drink / Cultural / Dinner) Dress Code: Semi Formals Note: Comfortable foot wear to be worn, you have to remove the shoes / footwear at the tomb of Tipu Sultan in Srirangapatna. We would be providing you with temple socks. Cameras, both still and video not allowed inside the summer palace and the tomb, the cameras can be carried inside both the places but no photography allowed strictly. Photography allowed outside only. Train Movement: The train departs from Mysore Railway station by 5am (of Day 4) to reach Hassan at 8.00am and is stable at Hassan Railway Station

Day 4: Hassan

05:00 am: Depart from Mysore to Hassan 07:30 am: Breakfast onboard 08:00 am: Arrive at Hassan 09:00 am: Depart for sightseeing to Shravanabelagola Drive to Shravanabelagola: 1 hour (Coach Drive) Shravanabelagola: 2 hours (Climb Indragiri hill / Tour of Lord Bahubali monolith statue and other statues / Descend the hill) 01:00 pm: Lunch on board The Golden Chariot Drive to Hassan: 1 hour (Coach Drive back to Hassan Railway station) 03:30 pm: Depart for Belur and Halebidu for sightseeing To Halebidu: 45 minutes (Coach Drive to Halebidu) Halebidu: 1 hour (Visit Hoysaleswara temple) 07:00 pm: Back on board The Golden Chariot 07.30 pm: Mehndi program for ladies on board The Golden Chariot 08:00 pm: Dinner on board The Golden Chariot 08.45 pm: Depart to Hospet Dress Code: Semi Formals Note: Comfortable foot wear to be worn, you have to remove the shoes / footwear at Shravanabelagola / Halebidu and Belur. We would be providing you with temple socks. Photography allowed, cameras can be taken at all the places. Shoes / Footwear to be removed at the foot of Indragiri hill, hill to be climbed wearing temple socks / bare foot only. Guests have to climb approximately 660 steps to experience the architectural marvel, those unwilling to climb the hill due to medical reasons are requested to refrain from taking the climb. Train Movement: The train would be stable at the railway station and depart from Hassan at 8.45pm to reach Hospet at 6.00am

Day 5: Hospet

Hospet 06:00 am: Arrive at Hospet 07:00 am: Breakfast onboard 08:30 am: Depart for Hampi sightseeing Durations 4 Hrs : Virupaksha Temple, Local Hampi Bazaar, Queens’s bath, Elephant stables, Royal enclosure and Hazara Rama Temple Drive to Hampi: 30 minutes (Coach Drive) 01:00 pm: Return to The Golden Chariot for lunch 04:00 pm: Visit to the Vittala Temple with the beautiful Stone Chariot Drive to Vijaya Vittala temple: 45 minutes (Coach drive) Vijaya Vittala temple: 1 hour (Temple visit and photography – day time) 05.00 pm: Sit out or leisure time by the banks of the Tungabhadra River Tungabhadra river shores: 1 hour (Stroll and relax time by the banks of Tungabhadra river) 08:00 pm: Back on board The Golden Chariot 08.15 pm: Cookery demonstration by our Chef Dinner on board The Golden Chariot Dress Code: Semi Formals Note: Comfortable foot wear to be worn, you have to remove the shoes / footwear at Virupaksha temple. We would be providing you with temple socks. Slip on footwear suggested in the second half as you can remove them easily and dip your feet in the flowing Tungabhadra River while sitting on the banks of the river for a relaxed feeling. Photography allowed, cameras can be taken at all the places. Guests are recommended to wear hats or caps and have sun screen lotions to stay protected from the sun Train Movement: The train would be stable at the railway station and depart from Hospet at 4.00am to reach Badami at 7.30am

Day 6: Badami

Badami 05:00 am: Depart from Hospet to Badami 07:30 am: Breakfast onboard 08:30 am: Arrive at Badami railway station 08:40 am: Depart after breakfast for sightseeing: Pattadakal : 1 hour (Visit the temple complex) Drive to Pattadakal: 45 minutes (Coach Drive). Badami Caves visit Badami temple Caves 45 minutes. Badami temple Caves visit 1 and ½ Hrs. 01:30 pm: Return for Lunch on board The Golden Chariot 01:40 pm: Depart for Goa Relax and enjoy the facilities on board – Spa, Gym, Movies, etc. Dinner on board The Golden Chariot and reach Goa past midnight. Dress Code: Semi Formals Note: Comfortable foot wear to be worn, you have to remove the shoes / footwear at Pattadakal temple complex. We would be providing you with temple socks. Photography allowed, cameras can be taken at all the places. Avoid carrying small packets, bags and food items in your hands as these sights are heavily infested by monkeys that are not friendly and may grab the items from your hands. Train Movement: The train would depart Badami railway station at 1.45pm to reach Goa little past midnight; today the train does a day journey so you can see the beautiful country side.

Day 7: Goa

Goa 08:00 am: Breakfast on board The Golden Chariot 10:00 am: Depart for sightseeing Drive to old Goa: 45 minutes (Coach Drive) 11:00 am: Visit the famous churches of old Goa 12.15 pm: Visit the old Portuguese house – Solar Souto Maior for shopping at the emporium 02:00 pm: Reach the resort for Lunch followed by beach stroll and swimming in the pool. Resort: 3 hours (Traditional Welcome / Welcome drink / Lunch / Beach stroll / Swim) 05:00 pm: Depart from the resort to the Railway station 06.00 pm: Return back on board The Golden Chariot Drive back to Vasco railway station: 1 hour (Coach Drive) 07.10 pm: Depart to Bangalore 08.00 pm: Dinner on board The Golden Chariot Dress Code: Beach Wear / Semi Formals Note: Beach wear and swim wear with a combination of floral or fancy shirts recommended here to blend into the spirit of Goa. Guests are recommended to wear hats or caps and have sun screen lotions to stay protected from the sun. Train Movement: The train would depart from Vasco railway station at 7.10pm to reach Yeshwanthpur railway station, our final destination at 11.00am on Day 8.

Day 8: Bangalore

Bangalore 08:00 am: Breakfast on board The Golden Chariot 11:00 am: Reach Yeshwanthpur Railway Station, Bangalore Our end with bit farewell by the entire crew.


Inclusions

  • Sightseeing

Payments Terms

  • * Some Advance Percentage of total booking amount * Airfare/Transport fare to be paid full at one time in advance.

Cancellation & Refund Policy

  • * Upon cancellation, refund will be made after deducting the Retention Amount. * Retention Amount varies as per the number of days left before your package start date.

Similar Tour Packages for Bangalore, Hassan, Mysore